# SDR 2008UALA01902

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,823 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G5 GALLEY AREA EEL LIGHT INOP.  REPLACED CABLE ASSY AND COVER OP CHECK NORMAL PER MM 33-51-12 PB 200 CONFIGURE 2 PARA 2. AC OK FOR SERVICE.
